# SDR DALA2020010700084

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,592 hours, 18,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND OPEN HOLE INSPECTION AT LHW LOWER WING SKIN AT STR-9.5 HOLE NO 64. C/W ERA 584147-14 (LP 1431678)
